MathSciNet Relay Station
MathSciNet bibliographic data
MR2173938 55M99
Malyshev, V. A. A theorem on intersection with a $k$-dimensional barycenter. (Russian) Algebra i Analiz 17 (2005), no. 4, 115--124; translation in St. Petersburg Math. J. 17 (2006), no. 4, 635–640
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement